We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Volume 135, Number 6, December 2013

Table of Contents

Shearing coordinates and convexity of length functions on Teichmüller space

pp. 1449-1476 | DOI: 10.1353/ajm.2013.0049

Ricci flow and the metric completion of the space of Kähler metrics

pp. 1477-1505 | DOI: 10.1353/ajm.2013.0051

Szegő’s problem on curves

pp. 1507-1524 | DOI: 10.1353/ajm.2013.0053

The Teitelbaum conjecture in the indefinite setting

pp. 1525-1557 | DOI: 10.1353/ajm.2013.0055

Zygmund vector fields, Hilbert transform and Fourier coefficients in shear coordinates

pp. 1559-1600 | DOI: 10.1353/ajm.2013.0056

Local smoothing for the Schrödinger equation with a prescribed loss

pp. 1601-1632 | DOI: 10.1353/ajm.2013.0047

Unitary equivalences for reductive p-adic groups

pp. 1633-1674 | DOI: 10.1353/ajm.2013.0048

Burkholder inequalities for submartingales, Bessel processes and conformal martingales

pp. 1675-1698 | DOI: 10.1353/ajm.2013.0050

On partially and globally overdetermined problems of elliptic type

pp. 1699-1726 | DOI: 10.1353/ajm.2013.0052

Index to Volume 135, 2013

pp. 1727-1731 | DOI: 10.1353/ajm.2013.0054

Research Areas


  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access